# SDR SIMA201129006

- Difficulty date: October 16, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 22,971 hours, 16,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 601R318773601R31
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3844 THE CREW REPORTED THAT AFTER TAKEOFF HEARD A LOUD HISSING NOISE EMANATED FROM THE MAIN CABIN DOOR.  THE FLIGHT ATTENDANT REPORTED BEING ABLE TO SEE DAYLIGHT AROUND THE PERIMETER OF THE DOOR SEAL.  ALL COCKPIT INDICATIONS WERE NORMAL AND THE DOOR SHOWED TO BE LOCKED ON EICAS DOORS PAGE, NO CAUTIONS, WARNINGS OR AURAL ALERTS.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED MAIN CABIN DOOR SEAL IAW CRJ  AMM 52-11-07.  THE OPERATIONAL CHECK WAS GOOD PN/ OFF 601R31877-3 P/N OFF 601R318731-1 P/N ON 601R31872-3 P/N ON 601R518721-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
